Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr. Krishna Kodakandla  - Psychiatrist, Choose City

Dr. Krishna Kodakandla

MD

Psychiatrist, Choose City

10 Years Experience  ·  500 at clinic
Book Appointment
Call Doctor
Dr. Krishna Kodakandla MD Psychiatrist, Choose City
10 Years Experience  ·  500 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr. Krishna Kodakandla
He has over 10 years of experience as a Psychiatrist. He is a MD . Book an appointment online with Dr. Krishna Kodakandla on Lybrate.com.

Lybrate.com has a number of highly qualified Psychiatrists in India. You will find Psychiatrists with more than 39 years of experience on Lybrate.com. You can find Psychiatrists online in Choose City and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MD - P.G.I - 2008
Professional Memberships
Indian Psychiatric Society

Location

Book Clinic Appointment with Dr. Krishna Kodakandla

Dr. Krishna Neuropsychiatry and Deaddiction Center

Nallagandla, Beside Lakshmi viharChoose City Get Directions
500 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Krishna Kodakandla

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am taking toficalm 50 mg tab how many days I have to continue this medicine for completely cure my OCD problem. Although I'm also taking chlorofranil 25 mg also so does I have to take these medicines for 6 months.

MBBS, DPM
Psychiatrist, Bangalore
Dear lybrate-user, OCD, in general, needs long term treatment and maintenance. May be for 2-3 years. Both Clofranil and Toficalm are in low dose. Your psychiatrist may build up the dose after 2-3 weeks depending on the effect and side effect. It works at certain dose which needs to be built up slowly. Reduction in the amount of your fear alone is not the treatment. The OCD rituals should be stopped and you should endure your irrational fears so that OCD does not affect your life. It may take minimum of 6 months depending on your rituals.
1 person found this helpful
Submit FeedbackFeedback

My brother is 18 year old male. Inspite of studying day and night, he does not remember much. Is there any way to improve his memory?

BHMS
Homeopath, Faridabad
Hello, take Bacopa monnn.1x, 2 tabs twice daily. Do meditation for half an hour in the morning daily. revert me after 1 month.Thanks.
Submit FeedbackFeedback

I am diagnosed with OCD. My treatment is on the final phase where m feeding on FLUVOXIN CR 100 twice a day (morning & night). But the symptoms are not fully treated. I mean I still have OCD traits that trouble me often. Plus my mental IQ has been lowered significantly during the treatment. I forget many things so often and my memory has gone worst. I want back my earlier intelligence. Atleast I was happy with it. Rather than being dumb sort of a guy. M really worried. please help.

BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
I am diagnosed with OCD. My treatment is on the final phase where m feeding on FLUVOXIN CR 100 twice a day (morning &...
Dear lybrate-user. Welcome to lybrate. Ocd medications cannot reduce your iq. No misconceptions please. Ocd is treated with a combination of psychotherapy and medicine. Once you learn to manage symptoms, medicines can be stopped easily. Consult a psychologist. Take care.
3 people found this helpful
Submit FeedbackFeedback

I am 23 year old. I am taking psychosis medicines since 23 months and my SGPT liver is 200. Is medicines are responsible for high SGPT and fatigue? Please tell me side effect of psychosis medicines. NAME OF MEDICINES ARE; 1. Alpha Glycerylphosphorylcholine and piracetam tablet 2.Theme tablets 3.Blonanserin tablets 4.Odehex tablet 5.Lipdone 1.5 tablet.

M.Phil - Psychology, PhD PSYCHOLOGY
Psychologist, Delhi
I am 23 year old. I am taking psychosis medicines since 23 months and my SGPT liver is 200. Is medicines are responsi...
Please see a qualified and trained psychologist at the earliest. Psychologist is an expert in diagnosis by psychological testing and counselling/psychotherapy i. E. Treatment without medicines. Psychiatrist gives medicines only. Only if psychological testing reveals psychosis, medicines will be 100% effective. However, if testing shows psychological problem, medicines will be ineffective. So, go for testing soon.
1 person found this helpful
Submit FeedbackFeedback

Hi, yesterday night I was having severe headache and it felt like I had a loss of balance. Before this in the evening, I had an argument with my boyfriend and was really upset. Also, I only had some donuts and maggie noodles for the whole day which was unusual. The headache went away in the morning after sleeping.I also have this numbness in both of my legs almost daily mostly after taking meals. I also have some issues with managing my anger. Can you please tell what could be the problem and if I need to worry?

Post Graduate Diploma In Rehabilitation Psychology, M A Clinical Psychology
Psychologist, Akola
Hi, What is your age? How is your sleep & appetite? Do you have any other health issue? Kindly give above information so that we can identify if there is anything to worry.There can be multiple causes for headache, may be you were stressed back then that gave you a "tension headache" or you have not been eating enough which can be another cause for feeling weak and low on energy. Secondly if anger is taking a troll on you, I can help you in dealing with your anger. Come back with answers. ALL THE BEST!!
Submit FeedbackFeedback

I have been addicted to masturbating and watching pornography. And it may results in pimples and dark spots on my face. So what should I do.

CCAH, BHMS
Homeopath, Palakkad
I have been addicted to masturbating and watching pornography. And it may results in pimples and dark spots on my fac...
Try to be busy with your school or college studies. Try to play outdoor games. Spent much time with parents, relatives and good friends. Try to join in gymnasium or library and spent time there. Read religious books and do prayers regularly. Avoid using mobile phone or computer or t when you are alone.
5 people found this helpful
Submit FeedbackFeedback

Recently I had lot of problems I feel stress Give me some stress relief techniques.

MSC Human Development , Hypnotherapy , Special Educator , ms- counselling and physiotherapy, Applied psychology Hons
Psychologist, Faridabad
Recently I had lot of problems I feel stress Give me some stress relief techniques.
Take some deep breathes while you feel stressed. Go for morning walk. Add some yoga, meditation, breathing exercise in your daily routine. Be possitive for everything which will be happen in your life. Please don't spoile your life to take stress.
Submit FeedbackFeedback

My brain is not working. No thought come in my mind and I am not able to think anything.

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
You need to improve brain power by meditation and mind control. You can do meditation. It is only a wrong feeling that your brain is not working and it may be due to your depression
Submit FeedbackFeedback

Hello, I stopped drinking alcohol, I am suffering various mental problem there after and with alcohol also, I found all the problems are related to alcohol withdrawal, I was on librium for 4 weeks, now take Serta 50 at night and Escita 10 in morning with my BP and diabetes pills, my anxiety levels are high, do I need further treatment for withdrawal.

Ph.D. in Psychology, B.A. with Psychology Special
Psychologist, Rajkot
Hello, I stopped drinking alcohol, I am suffering various mental problem there after and with alcohol also, I found a...
Stop taking all these medicines it is creating problems for you. Consult Psychologist for your behavioural treatment. You need to reconditioned your self as you have stopped alcohol. Absolutely treatable. You will be cured.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

89%
(417 ratings)

Dr. Krishna Murthy

MBBS Bachelor of Medicine and Bachelor of Surgery, MD - Psychiatry
Psychiatrist
Hegde Hospital, 
300 at clinic
Book Appointment
91%
(102 ratings)

Dr. Nihar Burte

MD - Psychiatry, MBBS
Psychiatrist
Burte Clinic, 
300 at clinic
Book Appointment
91%
(20 ratings)

Dr. N.R. Mutalik

MD - Psychiatry, MBBS
Psychiatrist
Kerudi Hospital & Medical Research Centre, 
300 at clinic
Book Appointment
83%
(88 ratings)

Dr. Deepak Kelkar

MBBS, DPM, MD, DNB
Psychiatrist
Kelkar Hospital, 
350 at clinic
Book Appointment
92%
(457 ratings)

Dr. Shreyas Pendharkar

MD-Psychiatry, MBBS, Certificate in Medical Neuroscience
Psychiatrist
Pendharkar Neuropsychiatry Care, 
349 at clinic
Book Appointment
88%
(10 ratings)

Dr. Amol Kelkar

MD - Psychiatry
Psychiatrist
Kelkar Hospital, 
300 at clinic
Book Appointment